MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 QUIK-COMBO¿ PACING/DEFIBRILLATION/ECG ELECTRODES WITH EDGE SYSTEM¿ TECHNOLOGY; Electrode, Electrocardiograph

PHYSIO-CONTROL, INC. - 3015876 QUIK-COMBO¿ PACING/DEFIBRILLATION/ECG ELECTRODES WITH EDGE SYSTEM¿ TECHNOLOGY; Electrode, Electrocardiograph
Catalog Number 11996-000090
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Stryker has contacted the customer regarding this event and has received no further information.Stryker contacted the customer to request additional information on the patient.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.
 
Event or Problem Description
Stryker received a notification from the fda that a customer's defibrillation pads failed to deliver defibrillation as expected and had to be switched out.This issue is patient related; the customer indicated a life threatening event occurred.

Brand Name
QUIK-COMBO¿ PACING/DEFIBRILLATION/ECG ELECTRODES WITH EDGE SYSTEM¿ TECHNOLOGY
Common Device Name
Electrode, Electrocardiograph
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
Physio-Control, Inc. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
juan salazar
11811 willows road ne
redmond, WA 98052
+1(425)867-4000
MDR Report Key19388812
Report Number0003015876-2024-01734
Device Sequence Number15192425
Product Code DRX
UDI-Device Identifier00883873784938
UDI-Public00883873784938
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K943301
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11996-000090
Device Lot Number235701
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2024
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date05/23/2024
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIFEPAK 15 DEFIBRILLATOR/MONITOR.
Outcome Attributed to Adverse Event Life Threatening;
Patient Age81 YR
Patient SexUnknown